As a master level RN I can tell you with 100% confidence and authority that if you continue to take four Vicodin at a time (you never mentioned how many times a day you are medicating yourself important to know that information) you are killing yourself. The acetaminophen, usually 500 mg per tablet is toxic to the liver. Two thousand milligrams of acetaminophen at one administration is too much for your liver to process in one cycle. Therefore, there would be a build up in your liver slowing down the organs capability to process other toxins. This buildup will continue until your liver will be completely unable to filter out any toxins causing liver failure. In addition to that your stomach lining is being destroyed by the acetaminophen also which could lead to bleeding ulcers which then leads to low hemoglobin which could lead to death if not discovered soon enough. Besides all of this aren't you feeling really sick in addition to the gallbladder surgery? To much Vicodin really messes up your system and it is addictive if taken like you are. When you run out you will be in big trouble going through the pain of withdrawal and the pain of the gallbladder. Call your doctor or the nurse explain to them what you are experiencing detailing exactly the pain and rate it 1out of 10 with ten being the worse. Tell the times when it is worse. How only two vicodin did nothing to control the pain. Possibly removing some of the pain but not enough to make any difference in your life. Leaving you miserable, still lying in bed, unable to do the things you should be doing. Like showering, some light housework, going for short slow walks increases healing time and you are just unable to do anything by yourself. You aren't eating or drinking enough. I'm just assuming this is the case. Are you constipated? You will be with that much Vicodin. Start on Senna right away. I would recommend a much stronger pain medication called Narco. It contains 10 milligrams of hydrocodone per pill instead of 5 milligrams in regular strength Vicodin. Meaning you would receive the benefits you feel now with four with only two pills. Another benefit is that Narco contains only 350 milligrams of acetominophen as compared to 500 milligrams which is less toxic to your liver. Narco is just the brand name. Tell him not extra strength vicodin that contains only 7.5 mgs of hydrocodone per pill with 750 mg of acetominophen that's crazy. Narco 10/350 is what you need to control your pain. I'm not the doctor though I have extensive experience with pain patients as I've worked with three excellent pain doctors over the years where I've learned most of what I know about treating pain. I've also worked in the ER department, critical care, and post op taking care of many lap/cholys. The pain should be going away in about 7-10 days. If it still hurts that much and you need that much medication something else is going on and you need to see your doctor. Don't tell your doc to prescribe Narco either mention a person that works in a pain clinic informed you of your options without killing yourself or becoming addicted to it. Hope this helps you. For now STOP taking four Vicodin at a time.